MathSciNet Relay Station
MathSciNet bibliographic data
MR2333929 (2008c:78045) 78M10
He, Bo; Teixeira, Fernando L. Differential forms, Galerkin duality, and sparse inverse approximations in finite element solutions of Maxwell equations. IEEE Trans. Antennas and Propagation 55 (2007), no. 5, 1359–1368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement